U.S. doctors online nowAsk doctors free
NJ
A 50-year-old female asked:

Can depakote make gerd worse?

1 doctor answer2 doctors weighed in
Dr. Richard Simmons
Pediatric Neurology 18 years experience
Yes: Depakote is an organic acid (valproic acid) that can cause many GI symptoms, including nausea, vomiting, and reflux.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A female asked:
2 doctor answers3 doctors weighed in
A 38-year-old member asked:
2 doctor answers4 doctors weighed in
A 38-year-old member asked:
2 doctor answers3 doctors weighed in
A 21-year-old member asked:
2 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.